MathSciNet Relay Station
MathSciNet bibliographic data
MR762862 65J10 (47A50)
Natterer, Frank Error bounds for Tikhonov regularization in Hilbert scales. Applicable Anal. 18 (1984), no. 1-2, 29–37.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement